Alert archive / Pennsylvania / Tornado Warnings in 2024

Tornado Warning 18, NWS Pittsburgh, PA

May 25, 2024Allegheny County, Beaver County, Washington County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at May 25, 2024, 4:59 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2024, 4:59 PM EDT (20:59 UTC)
Expired
May 25, 2024, 5:30 PM EDT
In force
31 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Allegheny County, PA, Beaver County, PA, Washington County, PA

The radar

The Pittsburgh radar (KPBZ), 17 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:59 PM EDTTSTM WND DMG2 W Harshaville, PATree and wires down on Pleasant Hill Road. Possible tornado damage.
May 25, 4:59 PM EDTTORNADO2 W Harshaville, PATrees and wires down on Pleasant Hills Road. Damage connected to a brief EF-0 tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WFUS51 KPBZ 252059
TORPBZ
PAC003-007-125-252130-
/O.NEW.KPBZ.TO.W.0018.240525T2059Z-240525T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
459 PM EDT Sat May 25 2024

The National Weather Service in Pittsburgh has issued a

* Tornado Warning for...
  Southwestern Beaver County in western Pennsylvania...
  Northern Washington County in southwestern Pennsylvania...
  Western Allegheny County in southwestern Pennsylvania...

* Until 530 PM EDT.

* At 459 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Shippingport, or 8 miles southeast of East
  Liverpool, moving southeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Beaver, northern Washington and western Allegheny
  Counties, including the following locations... Raccoon Creek State
  Park, Hanover Township, Frankfort Springs, and Pittsburgh
  International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4053 8051 4059 8045 4052 8025 4040 8037
TIME...MOT...LOC 2059Z 304DEG 17KT 4055 8046 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MLB
3 follow-up statements
929 
WWUS51 KPBZ 252108
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
508 PM EDT Sat May 25 2024

PAC003-007-125-252130-
/O.CON.KPBZ.TO.W.0018.000000T0000Z-240525T2130Z/
Beaver PA-Washington PA-Allegheny PA-
508 PM EDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHWESTERN BEAVER...NORTHERN WASHINGTON AND WESTERN ALLEGHENY
COUNTIES...

At 508 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Shippingport, or 10 miles west of Moon Township,
moving southeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Frankfort Springs, Raccoon Creek State Park, Hanover Township, and
Pittsburgh International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4051 8049 4058 8041 4052 8025 4040 8037
TIME...MOT...LOC 2108Z 304DEG 17KT 4052 8041 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MLB
460 
WWUS51 KPBZ 252119
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
519 PM EDT Sat May 25 2024

PAC003-007-125-252130-
/O.CON.KPBZ.TO.W.0018.000000T0000Z-240525T2130Z/
Beaver PA-Washington PA-Allegheny PA-
519 PM EDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTH
CENTRAL BEAVER...NORTHERN WASHINGTON AND WESTERN ALLEGHENY
COUNTIES...

At 519 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Imperial, or 7 miles west of Moon Township, moving
southeast at 20 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Frankfort Springs, Hanover Township, Raccoon Creek State Park, and
Pittsburgh International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4048 8044 4056 8035 4052 8025 4041 8036
TIME...MOT...LOC 2119Z 304DEG 17KT 4049 8035 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

MLB
258 
WWUS51 KPBZ 252127
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
527 PM EDT Sat May 25 2024

PAC003-007-125-252137-
/O.EXP.KPBZ.TO.W.0018.000000T0000Z-240525T2130Z/
Beaver PA-Washington PA-Allegheny PA-
527 PM EDT Sat May 25 2024

...THE TORNADO WARNING FOR SOUTH CENTRAL BEAVER...NORTHERN WASHINGTON
AND WESTERN ALLEGHENY COUNTIES WILL EXPIRE AT 530 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
Washington, Beaver, and Allegheny Counties until 6PM EDT.

&&

LAT...LON 4048 8044 4056 8035 4052 8025 4041 8036
TIME...MOT...LOC 2127Z 315DEG 35KT 4032 8017 

$$

MLB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at May 25, 1:25 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 25, 1:25 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
125 PM EDT Sat May 25 2024

.SYNOPSIS...
Dry weather is expected through the morning. The chance for
showers and strong to severe thunderstorms will increase this
afternoon and evening. Sunday is expected to be mostly dry
under high pressure, but thunderstorms will returning Sunday
night into Memorial Day. As we flip the calendars to June,
temperatures fall back to just below normal.

&&

.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:

- Dry through most of the morning hours
- Increasing chances for strong to severe storms this
  afternoon/evening with a crossing shortwave
- Damaging wind, hail, and excessive rainfall will be the main
  threats
-------------------------------------------------------------------

A brief period of weak ridging that will keep the area dry through
the morning hours will break down and shunt to the east. A nearly
stalled boundary that has been situated across the area is now
lifting north as a warm front and southerly flow has already
advected low to mid 60s dew points into the area with temperatures
forecast to rise to the low to mid 80s by this afternoon under
continued warm, moist advection.

The 12z PIT sounding doesn't exhibit much of an impressive wind
field currently, but the upstream ILN sounding and current analysis
shows that low to mid level flow will increase later this afternoon
in tandem with a passing shortwave and just ahead of an approaching
cold front. These will be the initiating mechanisms for today by
early afternoon (most likely after 1-2pm, but possibly as early as
noon) based on latest guidance. There's also a hint of some
redevelopment along the boundary itself later tonight, but
confidence is low with disagreement amongst the latest CAMs on the
coverage. Hi res ensemble probability indicates that, initially, the
best deep shear will be north and west of Pittsburgh (80% chance of
>30 kt) coincident with better proximity to the passing wave, but
the best instability will be displaced further south (60% chance of
>2000 J/kg) in the area with more residence time in the mostly clear
open warm sector. Nonetheless, the shear increases further south and
the  best overlap of parameters looks to be just north and west of
Pittsburgh by late afternoon with a 50-70% chance of both CAPE >1000
J/kg and deep layer shear >30 kt. Primary threats will be downburst
wind potential and low end severe hail; thetaE minimum (updraft core
height for potential downburst concerns) is around 10kft but the
amount of DCAPE available may be a limiting factor. Will also be
looking for solid cores to reach above 27kft for severe hail
concerns. Weak low level shear should preclude a tornado threat. SPC
has kept the region in a Marginal Risk (1/5) for severe weather.

Will also have to monitor a low end flood threat as well as we are
in a Marginal Risk (1/5) for excessive rainfall, especially for
areas that got hit hard yesterday (northern WV). Despite PWAT values
topping 1.2", storm motion should help alleviate flooding concerns,
and hi res ensemble probability for >0.5"/hr rates peak on the low
end north of Pittsburgh. Training of storms would likely be see
flash flood threats.

Lastly, areas that receive rain will likely see fog overnight with
ensemble probability of >70% to drop to less than 5 mile visibility.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
KEY MESSAGES:

- High pressure returns dry, warm weather for Sunday
- Another round of potentially strong to severe thunderstorms
  Sunday night into early Monday morning, then Monday afternoon
-------------------------------------------------------------------

Flat upper ridging builds for Sunday as surface high pressure
arrives in the wake of the departing cold front. This will be the
best day of the holiday weekend with little noticeable difference in
the airmass behind the front as NBM probability for >85F is 40-60%.

A warm front approaches late in the day on Sunday as low
pressure ejects out of the Plains. Increasing moisture in
developing southwest flow aloft will overspread mid/upper level
clouds by evening. Latest guidance has continued the trend noted
in the last update with slightly slower progression and onset
not until late evening/overnight. While this timing is not
typically favorable for severe weather in our area, a
strengthening 30-40kt low level jet across the area late Sunday
night may help maintain several stronger storms with damaging
wind and/or large hail into eastern Ohio. That said, a general
weakening trend is expected as these storms cross into our
region, and thus just the far western half of the area remains
outlined in a Marginal Risk (1/5).

Ensembles indicate only slight deviations from the mean in regard to
the depth of an upper trough and additional shortwave energy
traversing an upper low spinning across the Great Lakes through
Monday. Aided by daytime heating and slow passage of a cold front,
yet another round of strong to severe thunderstorms is possible with
our area again outlined in a Marginal Risk. Machine learning comes a
bit more aggressive with an extension of severe probabilities back
into our area from the east, but one potential limiting factor may
be morning cloud cover as NBM spreads pin even 60-70% coverage on
the low end of the distribution. Highs Monday will be thus be cooler
than those over the weekend with mid 70s most likely.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
KEY MESSAGES:

- Periodic rain chances continue through midweek.
- Dry weather favored to close out the week.
- Temperatures fall back toward seasonal average.
-------------------------------------------------------------------

Upper level troughing plagues the area into mid week and rain
chances continue into next week, although coverage should be
scattered and mostly diurnally driven aside from a secondary cold
front crossing the region Tuesday. By Wednesday, ensemble
disagreement increases with the axis and strength of the upper
trough, but any flavor of solutions doesn't kick it out of the
eastern CONUS until toward next weekend. Broad surface high pressure
should finally turn the area dry by late week while temperatures
fall back towards seasonal average with lows in the 40s not out of
the question come mid to late week as the cooler airmass settles in.

&&

.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
High confidence forecast (95%) save for the afternoon and early
morning window around daybreak. Confidence falls back into the
40-50% range during the afternoon and evening given uncertainty
with thunderstorm placement. The pre dawn fog from 9Z-12Z could
produce IFR vis for any airport that sees a thunderstorm during
the day.

A shortwave trough passes this afternoon. This will kick off
showers and thunderstorms. Brief IFR vis are possible with
heavier downpours, but it won't last long /less than 30
minutes/, while CIGS could drop into the MVFR category. There
will be a break in the activity this afternoon as we are in a
lull behind the shortwave and waiting for the forcing associated
with the front to approach later this afternoon - early
evening.

VFR quickly returns after 2Z area wide then a wait and see
where fog develops. NBM probs of less than 1SM are below 25% so
not super gung ho on IFR weather. Any IFR weather quickly burns
off by 12-13Z to VFR the balance of the forecast.

.Outlook...
Thunderstorm probabilities have decreased overnight Sunday into
Memorial Day as another low pressure system moves through the
Great Lakes. A pattern shift thereafter will introduce periodic
precipitation chances and potential for more prolonged cig
restrictions.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...Rackley/MLB
NEAR TERM...MLB
SHORT TERM...MLB
LONG TERM...Rackley/MLB
AVIATION...Shallenberger/McMullen
Hazardous weather outlook, May 25, 11:42 AM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1142 AM EDT Sat May 25 2024

OHZ040-041-049-050-059-069-PAZ007>009-013>016-020>022-029-031-
073>078-WVZ001>004-012-021-509>514-261545-
Carroll-Columbiana-Harrison-Jefferson OH-Belmont-Monroe-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-
Armstrong-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
1142 AM EDT Sat May 25 2024

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms will develop this morning and into this
evening. Some severe storms are possible with the main threat being
be damaging wind gusts, large hail, and excessive rainfall that
could lead to flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional showers and thunderstorms will develop Sunday night and
the risk for excessive rainfall that could lead to flash flooding
increases overnight Sunday into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-048-057-058-068-261545-
Tuscarawas-Coshocton-Muskingum-Guernsey-Noble-
1142 AM EDT Sat May 25 2024

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms will develop this morning and into this
evening. Some severe storms are possible with the main threat being
be damaging wind gusts, large hail, and excessive rainfall that
could lead to flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional showers and thunderstorms will develop Sunday night and
the risk for both marginal severe weather and excessive rainfall
that could lead to flash flooding increases overnight Sunday into
Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MLB

In the hours before

Local storm report, May 25, 4:08 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
408 PM EDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Dmg     1 SE Ekastown           40.70N  79.77W
05/25/2024                   Butler             PA   911 Call Center

            Tree and wires down on Ekastown Road. Time estimated
            from radar.

&&

Event Number PBZ2404712

CL
Local storm report, May 25, 4:09 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
409 PM EDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     Tstm Wnd Dmg     2 NNW Oakdale           40.43N  80.21W
05/25/2024                   Allegheny          PA   NWS Employee

            Large branches down along Oakdale Rd just south of
            US-22

&&

Event Number PBZ2404713

Kramar
Local storm report, May 25, 4:28 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
428 PM EDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Hail             1 N Columbiana          40.90N  80.69W
05/25/2024  E1.00 inch       Columbiana         OH   Broadcast Media

&&

Event Number PBZ2404714

CL
Special weather statement, May 25, 4:28 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
428 PM EDT Sat May 25 2024

PAZ073-074-252100-
Westmoreland Ridges PA-Westmoreland PA-
428 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WESTMORELAND COUNTY
THROUGH 500 PM EDT...

At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lawson Heights, or 8 miles south of Latrobe, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Latrobe, Lawson Heights, Ligonier, Calumet-Norvelt, Youngstown,
Laurel Mountain, Loyalhanna Gorge, Laurel Mountain State Park, and
Acme.

This includes Pennsylvania Turnpike between mile markers 83 and 88,
and near mile
  marker 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4023 7910 4020 7911 4020 7913 4018 7913
      4018 7914 4016 7914 4016 7916 4014 7916
      4012 7918 4014 7949 4028 7951 4034 7908
      4027 7907
TIME...MOT...LOC 2028Z 266DEG 26KT 4020 7943

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MLB
Special weather statement, May 25, 4:30 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
430 PM EDT Sat May 25 2024

PAZ074>076-252100-
Fayette Ridges PA-Westmoreland Ridges PA-Fayette PA-
430 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WESTMORELAND AND
NORTHEASTERN FAYETTE COUNTIES THROUGH 500 PM EDT...

At 430 PM EDT, Doppler radar was tracking a strong thunderstorm over
South Connellsville, or near Connellsville, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Connellsville, South Connellsville, Seven Springs, Dunbar,
Vanderbilt, Dawson, Mill Run, Indian Head, and Normalville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4005 7928 3991 7939 3987 7941 3991 7969
      4005 7968 4007 7928
TIME...MOT...LOC 2030Z 274DEG 20KT 3997 7960

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MLB
Local storm report, May 25, 4:50 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
450 PM EDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tstm Wnd Dmg     1 NW Forest Hills       40.43N  79.86W
05/25/2024                   Allegheny          PA   911 Call Center

            Trees down at the intersection of Sherwodd and Morrow
            Roads. Time estimated from radar.

0317 PM     Tstm Wnd Dmg     Oak Hill                40.43N  79.81W
05/25/2024                   Allegheny          PA   911 Call Center

            Tree down on Rodi Road. Time estimated from radar.

0328 PM     Tstm Wnd Dmg     1 NW Dorseyville        40.59N  79.90W
05/25/2024                   Allegheny          PA   911 Call Center

            Trees down on Cedar Run Road. Time estimated from
            radar.

0340 PM     Tstm Wnd Dmg     1 SE Oakmont            40.51N  79.83W
05/25/2024                   Allegheny          PA   911 Call Center

            Trees down at the intersection of Dark Hollow Road and
            Plum Street. Time estimated from radar.

0435 PM     Flash Flood      Oakmont                 40.52N  79.84W
05/25/2024                   Allegheny          PA   911 Call Center

            Flooding of a few roads in Oakmont, including the 100
            block of Commons Drive, the intersection of 3rd and
            Washington, and near 304 Canterbury Court

&&

Event Number PBZ2404715
Event Number PBZ2404716
Event Number PBZ2404717
Event Number PBZ2404718
Event Number PBZ2404719

CL

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:04 PM EDTSpecial Weather StatementPBZMercer41 min
May 25, 12:29 PM EDTSevere Thunderstorm WarningPBZMercer, Venango31 min
May 25, 12:37 PM EDTSpecial Weather StatementPBZMercer53 min
May 25, 1:00 PM EDTSevere Thunderstorm WarningPBZMercer, Venango45 min
May 25, 1:26 PM EDTSpecial Weather StatementPBZLawrence49 min
May 25, 1:45 PM EDTSpecial Weather StatementPBZClarion45 min
May 25, 2:14 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Venango46 min
May 25, 2:18 PM EDTSpecial Weather StatementPBZClarion42 min
May 25, 2:20 PM EDTSpecial Weather StatementPBZBeaver40 min
May 25, 2:34 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion41 min
May 25, 2:36 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler39 min
May 25, 3:04 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland41 min
May 25, 3:08 PM EDTSpecial Weather StatementPBZAllegheny37 min
May 25, 3:10 PM EDTSpecial Weather StatementPBZJefferson50 min
May 25, 3:13 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland47 min
May 25, 3:22 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington38 min
May 25, 3:26 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Westmoreland49 min
May 25, 3:41 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence49 min
May 25, 3:59 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland46 min
May 25, 4:02 PM EDTSpecial Weather StatementPBZArmstrong, Indiana73 min
May 25, 4:09 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland3 hr
May 25, 4:14 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington46 min
May 25, 4:28 PM EDTSpecial Weather StatementPBZWestmoreland32 min
May 25, 4:30 PM EDTSpecial Weather StatementPBZFayette30 min
May 25, 4:42 PM EDTSevere Thunderstorm WarningPBZFayette, Indiana, Westmoreland33 min
May 25, 4:50 PM EDTSevere Thunderstorm WarningPBZFayette40 min
May 25, 4:51 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington39 min
May 25, 5:08 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington52 min
May 25, 5:30 PM EDTSevere Thunderstorm WarningPBZFayette15 min
May 25, 5:44 PM EDTSevere Thunderstorm Warning Considerable damage threatPBZAllegheny, Washington, Westmoreland61 min
May 25, 6:01 PM EDTSpecial Weather StatementPBZMercer29 min
May 25, 6:15 PM EDTSpecial Weather StatementPBZBeaver30 min
May 25, 6:18 PM EDTSpecial Weather StatementPBZGreene27 min
May 25, 6:22 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington38 min
May 25, 6:28 PM EDTSpecial Weather StatementPBZMercer47 min
May 25, 6:32 PM EDTSpecial Weather StatementPBZFayette43 min
May 25, 7:03 PM EDTSevere Thunderstorm WarningPBZFayette, Greene42 min
May 25, 7:06 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington39 min
May 25, 7:11 PM EDTSpecial Weather StatementPBZVenango34 min

Nearby

Tornado Warnings in Pennsylvania, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.